# SDR MASA200602395

- Difficulty date: October 5, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 26,186 hours, 23,717 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Spu
- Part number: 849557
- Part serial: MX458006
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 6,000 hours, 5,620 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2896 PHX.  NR 2 HYDRAULIC SYSTEM WENT TO ZERO PRESSURE AND QTY.  MX REMOVED AND REPLACED THE O-RING AND SPU.
